# SDR UPS01836951

- Difficulty date: September 10, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73
- Aircraft serial: 46101
- Aircraft time: 85,527 hours, 23,692 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  FLC FS 70 FLOORBEAM AT RBL 32 CORRODED     FABBED REPAIR ANGLES IAW TIMCO SRM STD 5310-001 ALODINED & PRIMED IA W DC8 SRM 51-1-8. INSTALLED REPAIR ANGLES IAW 51-1-20 INSTALLED 2 EA  FLOOR PANELS IAW DC8 SRM 51-3-0
